Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 11, No.4 (2018)

  1. Double absolute indexed matrix summability with its applications
    B. B. Jena, S. K. Paikray and U. K. Misra
    Abstract | PDF |
  2. Semi-slant Riemannian maps from almost contact metric manifolds into Riemannian manifolds
    Rajendra Prasad and Sushil Kumar
    Abstract | PDF |
  3. Non-global solutions for a class of fourth-order wave equations
    Tarek Saanouni
    Abstract | PDF |
  4. A note on the new set operator ψ
    Arife Atay and Hasan Ilhan Tutalar
    Abstract | PDF |
  5. Modi ed Apostol-Euler numbers and polynomials of higher order
    Maged G. Bin-Saad and Ali Z. Bin-Alhag
    Abstract | PDF |
  6. Uniqueness results related to L-functions and certain differential polynomials
    Pulak Sahoo and Samar Halder
    Abstract | PDF |
  7. Blending type approximation by Stancu-Kantorovich operators associated with the inverse P´olya-Eggenberger distribution
    M. Mursaleen and A. A. H. Al-Abied
    Abstract | PDF |
  8. I-Convergence of triple difference sequence spaces over n-normed space
    Tanweer Jalal and Ishfaq Ahmad Malik
    Abstract | PDF |
  9. Operator approach for orthogonality in linear spaces
    Mahdi Iranmanesh and Maryam Saeedi Khojasteh
    Abstract | PDF |
  10. Perturbed fourth-order Kirchhoff-type problems
    Shapour Heidarkhani, Shahin Moradi , Giuseppe Caristi and Bin Ge
    Abstract | PDF |
  11. Structural properties for (m, n)-quasi-hyperideals in ordered semihypergroups
    Ahsan Mahbooba , Noor Mohammad Khanb and Bijan Davvazc
    Abstract | PDF |
  12. On the second radical elements of lattice modules
    Narayan Phadatare and Vilas Kharat
    Abstract | PDF |